Vol. 27, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Algebraic properties of certain rings of continuous functions

Li Pi Su

Vol. 27 (1968), No. 1, 175–191
Abstract

Let X and Y be any subsets of En, and (X,d1) and (Y ,d2) be any metric spaces. Let Cm(X), 0 m , denote the ring of m-differentiable functions on X, and Lc(X) be the ring of the functions which are Lipschitzian on each compact subset of X, and L(X) be the ring of the bounded Lipschitzian functions on X. The relations between algebraic properties of Cm(X), (resp. Lc(X) or L(X) and the topological properties of X (resp. X) are studied. It is proved that if X and Y , (resp. (X,d1) and (Y ,d2)) are m-realcompact, (resp. Lc-real-compact or compact) then Cm(X)Cm(Y ) (resp. Lc(X)Lc(Y ) or L(X)L(Y ) if and only if X and Y are Cm-diffeomorphic (resp. (X,d1) and (Y ,d2) are Lc or L-homeomorphic).

Mathematical Subject Classification
Primary: 46.55
Milestones
Received: 21 February 1967
Published: 1 October 1968
Authors
Li Pi Su